# SDR HEEA079932

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- Aircraft time: 3,226 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206053184122
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE HAS DAMAGE ON BOTTOM BEYOND LIMITS. SCRAPPED.
